# SDR USAA2011061500017

- Difficulty date: June 9, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 35,568 hours, 12,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - DELAMINATION ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68 & BETWEEN Y515 TO -Y465.  REPLACED FLOOR PANEL 261DF IAW MCGILL IRM 9701 REV G.
